# SDR FDEA202009152220

- Difficulty date: September 15, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 9,204 hours, 3,774 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Housing
- Part number: 455T11111
- Condition: Cracked
- Location: Cargo Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER FWD CARGO LIGHT GOUGED AND CRACKED.  REPAIRED AFT CARGO DOOR UPPER FWD CARGO LIGHT, IAW B767-AMM 25-00-00-8.
